RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 42–59 (Mi izv1104)  

This article is cited in 72 scientific papers (total in 73 papers)

Solution of the restricted Burnside problem for groups of odd exponent

E. I. Zel'manov


Full text: PDF file (1000 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 41–60

Bibliographic databases:

UDC: 512.654.322
MSC: Primary 20F50; Secondary 20F45
Received: 21.06.1989

Citation: E. I. Zel'manov, “Solution of the restricted Burnside problem for groups of odd exponent”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 42–59; Math. USSR-Izv., 36:1 (1991), 41–60

Citation in format AMSBIB
\Bibitem{Zel90}
\by E.~I.~Zel'manov
\paper Solution of the restricted Burnside problem for groups of odd exponent
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 42--59
\mathnet{http://mi.mathnet.ru/izv1104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044047}
\zmath{https://zbmath.org/?q=an:0709.20020|0704.20030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36...41Z}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 41--60
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001946}


Linking options:
  • http://mi.mathnet.ru/eng/izv1104
  • http://mi.mathnet.ru/eng/izv/v54/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Chanyshev, “On the local finite-dimensionality of algebraic Lie algebras”, Russian Math. Surveys, 45:6 (1990), 143–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Sapir, “The restricted Burnside problem for varieties of semigroups”, Math. USSR-Izv., 38:3 (1992), 659–667  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. I. Zel'manov, “A solution of the restricted Burnside problem for 2-groups”, Math. USSR-Sb., 72:2 (1992), 543–565  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Felix Leinen, “Existentially closed locally cofinite groups”, Proc Edin Math Soc, 35:2 (1992), 233  crossref  mathscinet  zmath  isi
    5. V. P. Platonov, A. S. Rapinchuk, “Abstract properties of $S$-arithmetic groups and the congruence s problem”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 455–476  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. E. I. Khukhro, “Local nilpotency in varieties of groups with operators”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 379–396  mathnet  crossref  mathscinet  zmath  isi
    7. Françoise; Point, “Milnor identities”, Communications in Algebra, 24:12 (1996), 3725  crossref
    8. David M. Riley, James F. Semple, “Power closure and the Engel condition”, Isr J Math, 97:1 (1997), 281  crossref  mathscinet  zmath  isi
    9. Robert G. Burns, Olga Macedońska, Yuri Medvedev, “Groups Satisfying Semigroup Laws, and Nilpotent-by-Burnside Varieties”, Journal of Algebra, 195:2 (1997), 510  crossref
    10. M. Vaughan-Lee, “On Zel'manov's solution of the restricted Burnside problem”, jgth, 1:1 (1998), 65  crossref  mathscinet  zmath  isi
    11. Gunnar Traustason, “A Constructive Approach to Zel'manov's Global Nilpotency Theorem forn-Engel Lie Algebras Over a Field of Characteristic Zero”, Int. J. Algebra Comput, 08:03 (1998), 317  crossref
    12. Werner Nickel, “Computation of nilpotent engel groups”, J Austral Math Soc, 67:2 (1999), 214  crossref  mathscinet  zmath  isi
    13. Michael Vaughan-Lee, E. I. Zel'manov, “Bounds in the restricted Burnside problem”, J Austral Math Soc, 67:2 (1999), 261  crossref  mathscinet  zmath  isi
    14. Daniel Groves, “A note on nonidentical lie relators”, Journal of Algebra, 211:1 (1999), 15  crossref
    15. Costantino Delizia, Akbar Rhemtulla, Howard Smith, “Locally graded groups with a nilpotency condition on infinite subsets”, J Austral Math Soc, 69:3 (2000), 415  crossref  mathscinet  isi
    16. Olga Macedońska, “Collapsing groups and positive laws”, Communications in Algebra, 28:8 (2000), 3661  crossref  elib
    17. David M. Riley, “Generalised nilpotence conditions inn-engel Lie algebras”, Communications in Algebra, 28:10 (2000), 4619  crossref
    18. S.P. Strunkov, K.P. Shum, “A Theorem in Semigroups Inspired by the Restricted Burnside Problem”, Journal of Algebra, 226:1 (2000), 621  crossref
    19. Vesselin Drensky, Giulia Maria Piacentini Cattaneo, “Invariants of universal enveloping algebras of relatively free Lie algebras”, Journal of Algebra, 225:1 (2000), 261  crossref
    20. Tullio Ceccherini-silberstein, Antonio Machì, Fabio Scarabotti, “Il gruppo di Grigorchuk di crescita intermedia”, Rend Circ Mat Palermo, 50:1 (2001), 67  crossref  mathscinet  zmath
    21. Pavel Shumyatsky, “On profinite groups in which commutators are Engel”, J Austral Math Soc, 70:1 (2001), 1  crossref  mathscinet  isi
    22. David M. Riley, “ALGEBRAS WITH COLLAPSING MONOMIALS. II”, Communications in Algebra, 29:7 (2001), 2745  crossref  elib
    23. C Martinez, E Zelmanov, “Simple Finite-Dimensional Jordan Superalgebras of Prime Characteristic”, Journal of Algebra, 236:2 (2001), 575  crossref
    24. Pavel Shumyatsky, “On varieties arising from the solution of the Restricted Burnside Problem”, Journal of Pure and Applied Algebra, 171:1 (2002), 67  crossref
    25. Yuri Medvedev, “On compact engel groups”, Isr J Math, 135:1 (2003), 147  crossref  mathscinet  zmath  isi
    26. R. G. Burns, Yuri Medvedev, “Group Laws Implying Virtual Nilpotence”, J Austral Math Soc, 74:3 (2003), 295  crossref  mathscinet  zmath  isi  elib
    27. S. V. Ivanov, A. M. Storozhev, “Non-Hopfian Relatively Free Groups”, Geom Dedicata, 114:1 (2005), 209  crossref  mathscinet  zmath  isi
    28. David M. Riley, Pavel Shumyatsky, “Groups with a positive law on commutators”, Journal of Pure and Applied Algebra, 195:3 (2005), 293  crossref
    29. PAVEL SHUMYATSKY, “ELEMENTS OF PRIME POWER ORDER IN RESIDUALLY FINITE GROUPS”, Int. J. Algebra Comput, 15:03 (2005), 571  crossref
    30. Daniel Goldstein, Robert M Guralnick, “The direct product theorem for profinite groups”, jgth, 9:3 (2006), 317  crossref  mathscinet  zmath  isi
    31. Primož Moravec, “On power endomorphisms of <i>n</i>-central groups”, jgth, 9:4 (2006), 519  crossref  mathscinet  zmath  isi
    32. Costantino Delizia, Mohammad Reza R Moghaddam, Akbar Rhemtulla, “The structure of Bell groups”, jgth, 9:1 (2006), 117  crossref  mathscinet  zmath  isi
    33. Pavel Shumyatsky, “Engel Values in Residually Finite Groups”, Mh Math, 152:2 (2007), 169  crossref  mathscinet  zmath  isi
    34. Efim Zelmanov, “SOME OPEN PROBLEMS IN THE THEORY OF INFINITE DIMENSIONAL ALGEBRAS”, Journal of the Korean Mathematical Society, 44:5 (2007), 1185  crossref  mathscinet  zmath  isi  elib
    35. MARK V. SAPIR, “SOME GROUP THEORY PROBLEMS”, Int. J. Algebra Comput, 17:05n06 (2007), 1189  crossref
    36. Pavel Shumyatsky, Jhone Caldeira Silva, “Engel words and the Restricted Burnside Problem”, Mh Math, 2008  crossref  isi
    37. PAVEL SHUMYATSKY, JHONE CALDEIRA SILVA, “The restricted Burnside problem for multilinear commutators”, Math Proc Camb Phil Soc, 2008, 1  crossref  mathscinet  isi
    38. Minasyan, A, “Periodic quotients of hyperbolic and large groups”, Groups Geometry and Dynamics, 3:3 (2009), 423  crossref  mathscinet  zmath  isi  elib
    39. D. Osin, “On the Universal Theory of Torsion and Lacunary Hyperbolic Groups”, Groups – Complexity – Cryptology, 1:2 (2009), 311  crossref
    40. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    41. Martyn R. Dixon, Martin J. Evans, Antonio Tortora, “On totally inert simple groups”, centr eur j math, 8:1 (2010), 22  crossref  zmath  isi
    42. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    43. Michael Vaughan-Lee, “An insoluble -Engel group of exponent p”, Journal of Algebra, 323:6 (2010), 1826  crossref
    44. Peter G. Crosby, Gunnar Traustason, “On right n-Engel subgroups”, Journal of Algebra, 324:4 (2010), 875  crossref
    45. Pavel Shumyatsky, “Commutators in residually finite groups”, Isr. J. Math, 182:1 (2011), 149  crossref
    46. Pavel Shumyatsky, “Positive laws in fixed points of automorphisms of finite groups”, Journal of Pure and Applied Algebra, 2011  crossref
    47. JHONE CALDEIRA, PAVEL SHUMYATSKY, “ON VERBAL SUBGROUPS IN RESIDUALLY FINITE GROUPS”, Bull. Aust. Math. Soc, 2011, 1  crossref
    48. Pavel Shumyatsky, “Exponent of a finite group with a four-group of automorphisms”, Monatsh Math, 2011  crossref
    49. Pavel Shumyatsky, “Multilinear commutators in residually finite groups”, Isr. J. Math, 2011  crossref
    50. Pavel Shumyatsky, “On the exponent of a finite group with an automorphism group of order twelve”, Journal of Algebra, 331:1 (2011), 482  crossref
    51. Aladova E., Plotkin B., “Varieties of Representations of Groups and Varieties of Associative Algebras”, Internat J Algebra Comput, 21:7 (2011), 1149–1178  crossref  isi
    52. Pavel Shumyatsky, “Exponent of a finite group with a fixed-point-free four-group of automorphisms”, Isr. J. Math, 2012  crossref
    53. LEONID A. KURDACHENKO, PAVEL SHUMYATSKY, “The ranks of central factor and commutator groups”, Math. Proc. Camb. Phil. Soc, 2012, 1  crossref
    54. Enio Lima, Pavel Shumyatsky, “On locally finite groups with a four-subgroup whose centralizer is small”, Monatsh Math, 2012  crossref
    55. RAIMUNDO BASTOS, PAVEL SHUMYATSKY, ANTONIO TORTORA, MARIA TOTA, “ON GROUPS ADMITTING A WORD WHOSE VALUES ARE ENGEL”, Int. J. Algebra Comput, 2012, 1  crossref
    56. N. V. Maslova, D. O. Revin, “Finite groups whose maximal subgroups have the Hall property”, Siberian Adv. Math., 23:3 (2013), 196–209  mathnet  crossref  mathscinet  elib
    57. Eloisa Detomi, Marta Morigi, Pavel Shumyatsky, “Bounding the exponent of a verbal subgroup”, Annali di Matematica, 2013  crossref
    58. PAVEL SHUMYATSKY, “ON THE EXPONENT OF A VERBAL SUBGROUP IN A FINITE GROUP”, J. Aust. Math. Soc, 2013, 1  crossref
    59. Evgeny I. Khukhro, “Problems of bounding the $p$-length and Fitting height of finite soluble groups”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 462–478  mathnet
    60. COSTANTINO DELIZIA, URBAN JEZERNIK, PRIMOŽ MORAVEC, CHIARA NICOTERA, “GROUPS IN WHICH EVERY NON-CYCLIC SUBGROUP CONTAINS ITS CENTRALIZER”, J. Algebra Appl, 2013, 1310272347  crossref
    61. E.N.. Lima, Pavel Shumyatsky, “On the structure of locally finite groups with small centralizers”, Journal of Algebra, 398 (2014), 303  crossref
    62. S. I. Adian, V. S. Atabekyan, “The Hopfian Property of $n$-Periodic Products of Groups”, Math. Notes, 95:4 (2014), 443–449  mathnet  crossref  crossref  mathscinet  isi  elib
    63. Gunnar Traustason, “Left 3-Engel elements in groups of exponent 5”, Journal of Algebra, 414 (2014), 41  crossref
    64. Spiga P., “Semiregular elements in cubic vertex-transitive graphs and the restricted Burnside problem”, Math. Proc. Camb. Philos. Soc., 157:1 (2014), 45–61  crossref  mathscinet  zmath  isi  scopus
    65. Brendan Murphy, Jonathan Pakianathan, “Kakeya configurations in Lie groups and homogeneous spaces”, Topology and its Applications, 180 (2015), 1  crossref
    66. Raimundo Bastos, Pavel Shumyatsky, “On profinite groups with Engel-like conditions”, Journal of Algebra, 427 (2015), 215  crossref
    67. O. B. Finogenova, “Pochti lievo nilpotentnye nepervichnye mnogoobraziya assotsiativnykh algebr”, Tr. IMM UrO RAN, 21, no. 4, 2015, 282–291  mathnet  mathscinet  elib
    68. Proc. Steklov Inst. Math., 292 (2016), 216–246  mathnet  crossref  crossref  mathscinet  isi  elib
    69. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Russian Math. Surveys, 71:4 (2016), 793–800  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    70. Zelmanov E., “Groups With Identities”, Note Mat., 36:1 (2016), 101–113  crossref  mathscinet  isi  scopus
    71. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
    72. Nekrashevych V., “Palindromic Subshifts and Simple Periodic Groups of Intermediate Growth”, Ann. Math., 187:3 (2018), 667–719  crossref  isi
    73. Smoktunowicz A., “On Engel Groups, Nilpotent Groups, Rings, Braces and the Yang–Baxter Equation”, Trans. Am. Math. Soc., 370:9 (2018), 6535–6564  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:1405
    Full text:420
    References:84
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018